MAUDE Adverse Event Report: ARTHREX, INC. DYNANITE PIP - BENT 14MM - W/INSTR; PIN, FIXATION, SMOOTH

ARTHREX, INC. DYNANITE PIP - BENT 14MM - W/INSTR; PIN, FIXATION, SMOOTH
Model Number DYNANITE PIP - BENT 14MM - W/INSTR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint is confirmed based on the customer provided photo, which displays the broken implant.The most likely cause for the reported failure can be attributed to a patient-specific event.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via email that an ar-4158ds-14b dynanite pip hammertoe implant has broken after nine weeks of post operation.The implant appears to be fused and the surgeon is not planning on removing it as of now.This was discovered during a post operative visit on (b)(6) 2022, via x-rays.Additional information has been received on 6/14/2022: the procedure took place on (b)(6) 2022 and it was completed successfully.

Brand Name
DYNANITE PIP - BENT 14MM - W/INSTR
Common Device Name
PIN, FIXATION, SMOOTH
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19190746
Report Number1220246-2024-02439
Device Sequence Number7694301
Product Code HTY
UDI-Device Identifier00888867310001
UDI-Public00888867310001
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K190287
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberDYNANITE PIP - BENT 14MM - W/INSTR
Device Catalogue NumberAR-4158DS-14B
Device Lot Number10448930
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2022
Initial Report FDA Received Date04/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown